# SDR AALA20141201004

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 108,427 hours, 17,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 28161
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE GND ILLUMINATION LIGHT L391 INOPERATIVE.  R & R BATTERY CHARGER AT M733 IAW WDM 33-51-21.  SYS CHECKED NORMAL.
